# SDR C2XA11RI118

- Difficulty date: July 1, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 24,469 hours, 13,080 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Dau
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2332 - EWR - FLIGHT CREW REPORTED BAGGAGE SMOKE DETECTOR DID NOT TEST.  EWR MX RE-RACKED NR 2 DAU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
